# SDR USAA2013011400004

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: G0941426
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 6,681 hours, 907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 701, FRA-PHL -AT 1551Z ACARS MESSAGE WAS SENT NOTING A GREEN HYDRAULIC SYSTEM LEAK.  WHEN MESSAGE WAS RECEIVED WE WERE WORKING WITH GREEN SYSTEM HYDRAULIC INOPERATIVE WHICH WOULD MEAN NO NOSE WHEEL STEERING.  CREW WANTED THE EQUIPMENT STANDING BY IN CASE NEEDED A TOW TO GATE, EMERGENCY DECLARED ABOUT FIVE MINUTES PRIOR TO TOUCHDOWN.  SAFE LANDING MADE AND AC TOWED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 AND NOT 2 EDP AND PERFORMED OPERATIONAL AND LEAK CHECK.
